Le polynôme de Homfly des nœuds librement périodiques

Translated title of the contribution: The Homfly polynomial of free periodic knots

Research output: Contribution to journalArticlepeer-review

8 Citations (Scopus)


We use the first coefficient of the Homfly polynomial to find a necessary condition for a knot to be free periodic. In particular, for p = 3, we obtain a simple but powerful criterion. As an application, we show that some knots cannot have a certain free period.

Translated title of the contributionThe Homfly polynomial of free periodic knots
Original languageFrench
Pages (from-to)411-414
Number of pages4
JournalComptes Rendus de l'Academie des Sciences - Series I: Mathematics
Issue number4
Publication statusPublished - Aug 1997
Externally publishedYes

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'The Homfly polynomial of free periodic knots'. Together they form a unique fingerprint.

Cite this